# SDR FDEA201905030991

- Difficulty date: May 3, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 82,154 hours, 18,273 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Shutoff Valve
- Part number: AV24E1162
- Part serial: 717
- Condition: Failed
- Location: Elevator
- Part time: 54,676 hours, 13,875 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

PDIS  592     29-02  3353     03MAY19  IND  FACT  U  LOGPAGES:3094152  DURING CLIMB OUT TO FL 390 WE RECIVED A LVL 1 HYD 3  ELEV OFF ALERT NO.3 QUANTITY WAS 4.5.W/3-2 NRMP INOP. DURING CRUISE QTY LEVEL WENT TO 4.1. DESCENT INTO IND WE CONFIGURED W/FLAPS 15 AND GEAR DOWN QTY WENT TO 2.3 ON NR 3 CONFIGURED A/C W/ FLAPS 35 AND GEAR DOWN QTY ON NR 3 REMAINED AT 2.3 LANDED A/C UNEVENTFULLY AND TAXIED CLEAR OF RWN 23R FLUID WAS LEAKING NEAR THE ELEVATOR, WE STOPPED A/C AND WAS TOWED INTO GATE. FACT 03MAY19 05:56   IND U  REMOVED AND REPLACED NON-REVERSIBLE MOTOR PUMP SHUT-OFF VALVE IAW AMM CH 27-26-40-4-0. LEAK CHECK GOOD.
